MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,L

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRL,PF,TXT FNGR,L
Catalog Number FG2503
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the new purple fit guard gloves are falling apart or ripping while putting them on.They haven't even started their procedure yet." it was also reported that "they have also failed during procedure with our \"dirty\" scopes, so bare hands are now touching the scopes.".
 
Additional Manufacturer Narrative
The customer reported that the new purple fit guard gloves were falling apart or ripping while putting them on, failed during patient care, and failed during procedure with "dirty" scopes; according to the customer, there have not been any injuries incurred.A historical complaint query was performed for the last 24 months, and a trend was not identified.The complaint could not be confirmed as there was no samples returned, and without a sample, it is difficult to determine a true root cause for the reported issue.Based on the investigation results, no further actions are being taken at this time.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRL,PF,TXT FNGR,L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50933871
Report Number1417592-2026-53292
Device Sequence Number9597968
Product Code LZA
UDI-Device Identifier00888277170912
UDI-Public00888277170912
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K171339
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG2503
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown